# SDR 2008UALA05783

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,509 hours, 7,788 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Oil Consumption
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT.
